# SDR FDEA202104100876

- Difficulty date: April 10, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE SURFACE   FOUND CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE  HOLE SURFACE REWORKED AS PER MD-11 CMM 57-44-09 AND FOUND BARREL NUT WALL THICKNESS  THICKNESS WITHIN LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM   MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE. REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A. # 1-5750-T0319446 A PART 2 STEP 1, TITLE:   WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP- OUTBD HINGE (WING   SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO   SNRM NUMBER N00326 ATTACHED E.A. # 1-5750-T0319446 A PART 2 FOR WORK DETAILS.
